MAUDE Adverse Event Report: CALDERA MEDICAL, INC VERTESSA LITE Y-MESH; SURGICAL MESH

CALDERA MEDICAL, INC VERTESSA LITE Y-MESH; SURGICAL MESH
Model Number CAL-DS2111
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Urinary Retention (2119)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further information has been reported.The device(s) have not been returned.Device history records were reviewed and device met all acceptance criteria.The event is a known adverse reaction as listed in the device labeling.Based on the complaint information provided, it is inconclusive if the event is related to the device, surgical approach, surgeon experience, and/or patient anatomy.This report is filed pursuant to 21 cfr 803 and all information contained within this report is subject to the details provided by the reporter.Any subsequent information will be provided in a follow-up report.
 
Event or Problem Description
Surgeon reported patients presented with retention post-surgery.Surgeon intervened with sling revisions and reports that patients are doing well after sling revisions.

Brand Name
VERTESSA LITE Y-MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
CALDERA MEDICAL, INC
4360 park terrace drive
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL, INC
4360 park terrace drive
suite 140
westlake village CA 91361
Manufacturer Contact
vicki gail
4360 park terrace drive
suite 140
westlake village, CA 91361
8188796555
MDR Report Key20854711
Report Number3003990090-2024-01579
Device Sequence Number8801203
Product Code PAH
UDI-Device Identifier00890594000964
UDI-Public00890594000964
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCAL-DS2111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale